Volume 18, Number 3, July-September 2012
|Page(s)||877 - 888|
|Published online||27 September 2011|
Stability of retarded systems with slowly varying coefficient
Department of Mathematics, Ben Gurion University of the Negev, P.O. Box 653, 84105 Beer-Sheva, Israel
Received: 10 February 2011
Revised: 8 July 2011
The “freezing” method for ordinary differential equations is extended to multivariable retarded systems with distributed delays and slowly varying coefficients. Explicit stability conditions are derived. The main tool of the paper is a combined usage of the generalized Bohl-Perron principle and norm estimates for the fundamental solutions of the considered equations.
Mathematics Subject Classification: 34K20
Key words: Linear retarded systems / stability / generalized Bohl-Perron principle
© EDP Sciences, SMAI, 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.